Persistence of tropical forage grasses in shaded environments

Wong C.C. and Stur W.W. (1996) Persistence of tropical forage grasses in shaded environments. , 126 2: 151-159.

Author Wong C.C.
Stur W.W.
Title Persistence of tropical forage grasses in shaded environments
ISSN 0021-8596
Publication date 1996-01-01
Sub-type Article (original research)
Volume 126
Issue 2
Start page 151
End page 159
Total pages 9
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 08 Aug 2017, 00:10:50 EST by System User